Discontinuous Galerkin methods for solving double obstacle problem
Article first published online: 6 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 2, pages 706–720, March 2013
How to Cite
Wang, F. (2013), Discontinuous Galerkin methods for solving double obstacle problem. Numer. Methods Partial Differential Eq., 29: 706–720. doi: 10.1002/num.21730
- Issue published online: 24 JAN 2013
- Article first published online: 6 JUN 2012
- Manuscript Accepted: 5 MAR 2012
- Manuscript Received: 9 MAR 2011
- Chinese National Science Foundation. Grant Number: 11101168
- Fundamental Research Funds for the Central University, HUST. Grant Number: 2011QN169
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!